Some Properties of Generalized Star Semi Λ-Closed Sets in Topological Spaces
M. Matheswaran1, S. Raja Kumar2
1M. Matheswaran, Department of Mathematics, Kalasalingam Academy of Research and Education College, Krishnankoil (Tamil Nadu), India.
2S. Raja Kumar, Department of Mathematics, Kalasalingam Academy of Research and Education College, Krishnankoil (Tamil Nadu), India.
Manuscript received on 25 November 2019 | Revised Manuscript received on 19 December 2019 | Manuscript Published on 30 December 2019 | PP: 995-998 | Volume-9 Issue-1S4 December 2019 | Retrieval Number: A12131291S419/19©BEIESP | DOI: 10.35940/ijeat.A1213.1291S419
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this article, we proposed and examined topological characters of g∗ sΛ-closed, open sets. Its rapport with more generalized closed sets also inspected.
Keywords: g∗ sΛ-closed sets, g∗ sΛ-open sets, λ- closed sets, Λ-closed sets.
Scope of the Article: Smart Spaces